# SDR HEER20150925719

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N933PH
- Make and model: Skrsky S92A
- Aircraft serial: 920165
- Aircraft time: 3,311 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 9241015800114
- Part serial: B03300822
- Condition: Failed
- Location: Main Rotor
- Part time: 1,975 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN ROTOR SERVO BLEW OUT SERVO PISTON SEAL.  THIS EMPTIED THE NR 2 HYRAULIC PUMP/RESERVOIR MODULE.  CREW WAS NOTIFIED BY ILLUMINATION OF THE NR 2 TAIL ROTOR AND MAIN ROTOR SERVO AND HYDRAULIC PUMP AND LOW RESERVOIR LOW FAIL LIGHT.  REPLACED UNSERVICEABLE LT MAIN ROTOR SERVO AND THE NR 2 HYDRAULIC PUMP/RESERVOIR MODULE.
